MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 BARD SOFT MESH; SURGICAL MESH
Catalog Number 0117009
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Codes Adhesion(s) (1695); Hernia (2240); Obstruction/Occlusion (2422)
Date of Event 08/20/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Root cause is inconclusive; no conclusion can be made as to the extent to which the implant may have caused or contributed to the patient's postoperative course.Note, the manufacturing date (15-oct-2018) is considered to be a best estimate.This emdr represents the bard/davol soft mesh (device #2).An additional supplemental emdr was submitted to represent the bard/davol ventralight st (device #1) note: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
Per additional information provided: on (b)(6) 2019 - patient was diagnosed with multiple recurrent ventral hernia thereby underwent robotic repair with implant of ventralight st mesh (device 1).Per op notes, ¿an left subcoastal incision was made.Recurrent ventral hernia with the mesh separated from the left superior side was noted.Most of the prior mesh was well incorporated but the part near the recurrence was free and removed.Then underlay repair was performed by placing a ventralight st mesh (device 1) facing the abdominal viscera and secured to the fascia with suture.¿ (note: the prior mesh visualized during this procedure was unknown) on (b)(6) 2019 - patient was diagnosed with recurrent ventral hernia thereby underwent open repair with excision of ventralight st mesh (device 1) and implant of bard soft mesh (device 2).Per op notes, ¿the previous midline wound was opened.Adhesions to the anterior abdominal wall were freed.The prior mesh (device 1) was removed.Seprafilm was placed under the abdominal closure.The abdominal wall was then closed with sutures.A bard soft mesh (device 2) was placed and secured to the fascia with suture.¿ on (b)(6) 2020 - patient was diagnosed with incarcerated recurrent ventral hernia thereby underwent open repair with excision of bard soft mesh (device 2) and implant of synthetic mesh.Per op notes, ¿midline incision was made over the previous incision.Umbilical stalk was then detached.The hernia sac was excised and a knuckle of bowel was significantly adhesed to the previously placed mesh (device 2).The small bowel was dissected free from the mesh.Some localized adhesions to the small bowels were taken down and this was reduced.Majority of the previously placed mesh (device 2) was removed.A synthetic mesh was placed and secured with sutures.¿.

Brand Name
BARD SOFT MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24813428
Report Number1213643-2026-00449
Device Sequence Number6011629
Product Code FTL
UDI-Device Identifier00801741030864
UDI-Public(01)00801741030864(17)231028(10)HUCX2384
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K052155
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Other,Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/28/2023
Device Catalogue Number0117009
Device Lot NumberHUCX2384
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2026
Initial Report FDA Received Date04/08/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/15/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexMale
Patient Weight83 KG